How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8781
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

I've been taking federal 1.5 year but I've decided

Resolved Question:

Hi.I've been taking federal for last 1.5 year but I've decided to have another baby so I've stopped taking pills on 03/03.I haven't finish strip.I've took 16 pills and stopped.since then I keep bleeding every few days.2 weeks ago I bled for 8 days then it stoped for 5 days and I started bleeding again.today is 13 days in sie.it's not heavy but it's always there.it started to smell funny as well.similar smell when I was after c section.now im having lower pain back.my go says it's normal but I font think it's normal.can you please help?thank you.Marlena
Submitted: 1 year ago.
Category: Medical
Customer: replied 1 year ago.
Since I'm constantly bleeding i won't ovulate will i?is there any medication that could help me.I don't want to wait long.
Customer: replied 1 year ago.
And I keep getting like period cramps too.
Expert:  Dr. SH replied 1 year ago.
Thank you for your question.You mentioned that you have been taking "federal", can you please let me know what you mean by federal? Is it the name of a pill?Please let me know.Kindest regards
Customer: replied 1 year ago.
Sorry it meant to be gedarel.pill I was taking
Expert:  Dr. SH replied 1 year ago.
It usually takes a few months for the periods to become regular after stopping an oral contraceptive pill like gedarel.I agree that you would not be able to ovulate for a few months but gradually your fertility will return.The symptoms that you are experiencing are not something that I would worry about too much.If your bleeding is heavy or you feel lightheaded then you should be seen ASAP as too much blood loss can cause anemia.Let me know if you have more questions.Please rate me by clicking on one of the rating options at your end.Kindest regards
Customer: replied 1 year ago.
So why blood smells funny?
Expert:  Dr. SH replied 1 year ago.
Blood smells funny because it is old.Older blood is smellier.I would not worry.Let me know if you have more questions.Please rate me by clicking on one of the rating options at your end.Kindest regards
Customer: replied 1 year ago.
How will i know which is my natural period?could this last long bleeding be my period?
Expert:  Dr. SH replied 1 year ago.
Yes it could be your period, but because your hormones are disturbed at the moment we cannot be sure exactly which your period actually is.Only time will tell.Let me know if you have more questions.Please rate me by clicking on one of the rating options at your end.Kindest regards
Customer: replied 1 year ago.
If there any medication which could help my hormons get back on track?
Expert:  Dr. SH replied 1 year ago.
Again that would be a hormonal medication, which would block fertility.So I would not recommend using that.I would just recommend giving it sometime for these symptoms to settle naturally.I would appreciate it if you rate me before we proceed.Kindest regards
Dr. SH and 4 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
Ok.thank you